MathSciNet Relay Station
MathSciNet bibliographic data
MR2192132 (2006g:92064) 92D30 (34D05)
Ma, Junling; Ma, Zhien Epidemic threshold conditions for seasonally forced SEIR models. Math. Biosci. Eng. 3 (2006), no. 1, 161–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement